# SDR ASOA20131017254

- Difficulty date: October 17, 2013
- Submitted: October 18, 2013
- Operation: Air carrier
- Aircraft: N21129
- Make and model: Emb EMB-145XR
- Aircraft serial: 145703
- Aircraft time: 29,914 hours, 16,766 cycles
- System (JASC): 5744 · Wing, Control Surface Attach Fittings
- Part: Bracket
- Part number: 14569009410
- Condition: Worn
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK THE RT AILERON PCA ATTACH FITTING BRACKET WAS FOUND TO BE WORN AND WOULD NOT RETAIN THE HAT BUSHINGS.  MAINTENANCE R & R THE BRACKET IAW EC5750-01177, REV C.  THE ACFT WAS APPROVED FOR RETURN TO SERVICE.
